About two months ago the pain started with my teeth on the left side of my mouth hurting. I had also been having frequent nose bleeds. I went to the dentist and told him about the pain but I could not pinpoint exactly which tooth hurt. He suggested it may be sinus related because my teeth and xrays looked good, so I went to my PCP and she started me on omnicef for a sinus infection and she referred me to an ENT. The pain on the left side of my teeth became more severe everyday. The roof of my mouth started to hurt, my left ear was stopped up and ringing, and my sternocleidomastoid muscle(on front of neck) on the left side was extremely tender, my left cheek hurt and my left eye hurt. The ENT did some debridement on the inside of my nose, did labwork to test for Wegenr's granulomatosis and sarcoidosis, biopsied the inside of my nasal cavity, and did a CT of my sinuses. According to him all results were normal. He gave me a script for Darvocet and sent me to a neurologist who diagnosed me with an atypical facial migraine and gave me a six day dose of Prednisone and Maxalt to take when I felt the pain coming on. The thing is the pain doesn't "come on" because it has not gone away! I felt a little bit better while on the steroid but two days after my cycle was completed the pain was back just as intense as before. So I tried the Maxalt, 10mg. It did NOTHING for the pain. The only thing that has helped is Darvocet, but I hate to get hooked on that. Plus I am a nurse and can't take care of my patients while taking a narcotic, and I can't drive my kids around town on a narcotic either. So in the evenings when I am home for the night, I take a Darvocet and get some relief. If anyone knows what this may be or has ever had similar symptoms please let me know. Thanks sooooo....much! I am desperate to feel better!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?